# SDR VTZA96351

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41080
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Light
- Condition: Illuminated
- Location: Nr 2 Pack
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT NR 6484 - JFK-BOS - RETURNED TO GATE, DUE TO NR 2 PACK OVERTEMP LIGHT ILLUMINATED WHILE ON GROUND IN AUTO OR MANUAL.  MAINTENANCE OPENED DMI 64100, MEL 21-18.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
